Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$

Heesang Park, Jongil Park and Dongsoo Shin

Geometry & Topology 15 (2011) 499–500
Abstract

We give a different configuration constructed from a rational elliptic surface to correct an example from [Geom. Topol. 13 (2009) 743-767].

Keywords
$\mathbb{Q}$–Gorenstein smoothings, rational blow-down surgery, surface of general type
Mathematical Subject Classification 2010
Primary: 14J10, 14J17, 14J29
Secondary: 53D05
References
Publication
Received: 28 December 2010
Accepted: 7 February 2011
Published: 25 March 2011
Authors
Heesang Park
School of Mathematics
Korea Institute for Advanced Study
Seoul 130-722
South Korea
Jongil Park
Department of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea
School of Mathematics
Korea Institute for Advanced Study
Seoul 130-722
South Korea
Dongsoo Shin
Department of Mathematics
Chungnam National University
Daejeon 305-764
South Korea